# SDR DALA13021209254

- Difficulty date: May 6, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N954DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53524
- Aircraft time: 42,207 hours, 23,653 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4 INCH CRACK ON RT SIDE FUSELAGE FWD OF TAIL CONE EMERGENCY EXIT SIGN.  REMOVED DAMAGE, FABRICATED REPAIR DEFINED AS CLASS 1 IAW SRM 53-31-03, FIG 4.
